# SDR RAIA2020040130004

- Difficulty date: March 3, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W REAR WEB IS CRACKED AT TOP O/B CORNER....R&R L/H W/W REAR WEB.
